# SDR UALA2013020400635

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD AREA CREASE BEAM INNER CHORD CORRODED AT STA 439 RBL 63.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM STA 349 FABRICATED NEW BEAM TAG A42735, INSTALLED BEAM IAW SRM 53-00-51,51-4 0-02, 51-40-05, 51-40-05, 51-20-01, 53-60-51 & DWG 140N0504.
